# SDR ASOA201001106

- Difficulty date: August 13, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 21,315 hours, 17,866 cycles
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH CAPT & F/O FLASHLIGHTS INOP.  REPLACED CAPT & F/O BATTERIES IN FLASHLIGHT AND OPS CHECK GOOD AS REQUIRED IAW AMM 25-60-01.  ACFT OK FOR SERVICE. (CLOSED)
